# SDR SIMA20121231019

- Difficulty date: December 31, 2012
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 27,915 hours, 23,537 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23, CRACKED BETWEEN STR 15R AND 16R.  REPAIRED FRAME 23 BETWEEN STR 15R AND 16R IAW AEA EO EM-53MR-1808.
